# SDR 2009FA0001034

- Difficulty date: October 8, 2009
- Submitted: December 11, 2009
- Operation: General aviation
- Aircraft: N4615X
- Make and model: Cessna U206G
- Aircraft serial: U20605513
- Engine: Cont IO520*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Plunger
- Part number: 628333
- Condition: Failed
- Location: Fuel Pump
- Part time: 198 hours
- Component: Pump
- Component part number: 6462121A14
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLUNGER WAS SERVICED IAW O/H MANUAL 73-40-01 LAPPED AND INSTALLED.  SUBSEQUENT TO O/H FUEL PUMP FAILED IN-FLIGHT, PUMP SENT BACK FOR WARRANTY.  PLUNGER FOUND WORN, REPLACED, PUMP FUNCTION OK.  O/H MANUAL VAGUE ON HOW LONG OR WEAR CAN BE BEFORE IT SHOULD BE REPLACED.
